# SDR AALA20091207TUL02

- Difficulty date: December 7, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 34,010 hours, 11,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 3 SLAT TRAILING EDGE BOTTOM AT STATION 465 WORN.  DAMAGED AREA IS 2 INCHES BY 25 INCHES.  REMOVED DAMAGED AREA AND INSTALLED 310 DEGREE HOT BOND PERMANENT REPAIR PER SRM 51-70-10-2R 4 FIG 202.
